# SDR DALA1226716818

- Difficulty date: April 22, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK - CORROSION LOCATION: STA 1640 RT OUTBD TRACK POS: AFT CLEANED TRACK AND FOUND TO BE OUT OF LIMITS PER B757 SRM 53-00-52 AND REMOVED TRACK SECTION FROM STA 1540 -1640 SEAT TRACK FABRICATED ON SHOP ORDER EY7737  BEGAN DRILLING SEAT TRACK.  OK TO INSTALL NEW TRACK.  REPLACED  SEAT TRACK REF BAC DWG 146N5120.
